# SDR XN0A1331

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 43,174 hours, 34,240 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TEN MINUTES INTO FLIGHT SYSTEM -B- HYDRAULIC OVERHEAT LIGHT AND NR 2B HYDRAULIC PUMP LIGHT CAME ON SYSTEM -B- PRESSURE AND QUANTITY GOOD.  REMOVED NR 2B ELECTRIC HYDRAULIC PUMP AND REPLACED WITH REPAIRED HYDRAULIC PUMP, OPS CHECK GOOD, LEAK CHECK GOOD IAW B727 MM CHAPTER 29-21-11.
